MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS BODY; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH VYNTUS BODY; CALCULATOR, PULMONARY FUNCTION DATA
Model Number VYNTUS BODY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during installation of the vyntus bodybox door the door fell on the service technician.There was no physical harm to the service technician besides fragments of glass entering his hair and footwear.It was confirmed that the technician was not wearing the necessary safety clothing (e.G.Safety gloves, safety goggles) for the installation of a vyntus bodybox.
 
Additional Manufacturer Narrative
The shattered vyntus bodybox door was not returned for an investigation and also no pictures were provided.The service technician investigated what was left from the door and discovered that the bottom hinge on the body box had a cracked black insert sleeve which might contributed the safety glass to break.The risk of a bodybox door shattering during installation is covered in the risk management file.To reduce the risk safety goggles and safety gloves must be worn during installation to minimize the severity of harm.As no safety clothing was worn in this case, there was no risk reduction and there is a potential risk of impaired visual function, which is why this incident was classified as a reportable incident.The supplier was informed about the incident and confirmed that there were no anomalies during production.In addition, there are no known faults regarding broken bushings in the door hinges and no cracks in the door glass have been reported during production.It is assumed that the fault on the hinge occurred during transportation and caused the safety glass to crack during installation.As a resolution a new vyntus bodybox door was delivered to the customer and installed on (b)(6) 2025.The risk evaluation results in a risk acceptance level of a medium acceptable health risk.

Brand Name
VYNTUS BODY
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
ZOLLNER ELEKTRONIK AG
wiesenweg 1,
zandt 93499
GM   93499
Manufacturer Contact
jared cardon
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key21897513
Report Number9615102-2025-00171
Device Sequence Number15478273
Product Code BZC
UDI-Device Identifier04250892904689
UDI-Public(01)04250892904689
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS BODY
Device Catalogue NumberV-178500-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown